Alert archive / Colorado / Special Weather Statements in 2016

Special Weather Statement, NWS Pueblo, CO

June 5, 2016Teller County, Colorado

NWS Pueblo, CO issued this special weather statement at Jun 5, 2016, 4:47 PM MDT for Teller County, Colorado. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2016, 4:47 PM MDT (22:47 UTC)
Expired
Jun 5, 2016, 5:30 PM MDT
In force
43 min
Issued by
NWS Pueblo, CO

County Teller County, CO

The radar

The Pueblo radar (KPUX), 89 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.8 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1733 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

596 
WWUS85 KPUB 052247
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
447 PM MDT SUN JUN 5 2016
 
COZ076-081>083-085-052330-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT CO-
PIKES PEAK ABOVE 11000 FT CO-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
447 PM MDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT...
SOUTHWESTERN TELLER AND SOUTHWESTERN EL PASO COUNTIES UNTIL 530 PM
MDT...

AT 447 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER CRIPPLE CREEK...OR 20 MILES WEST OF COLORADO SPRINGS...MOVING
SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRIPPLE CREEK...VICTOR AND CANON CITY. 

LAT...LON 3876 10532 3883 10511 3855 10493 3842 10519
TIME...MOT...LOC 2247Z 332DEG 21KT 3873 10517 

$$

MW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 5, 3:10 PM MDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jun 5, 3:10 PM MDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
310 PM MDT SUN JUN 5 2016

.SHORT TERM...(This evening through Monday)
Issued at 310 PM MDT Sun Jun 5 2016

Currently, slightly more vigorous crop of afternoon convection has
developed over the mountains today, aided by increased instability
and lift from weak nw flow shortwave dropping through the state.
Northwesterly steering currents will help move storms southeastward
away from the higher terrain, and a few strong cells were already
moving through the srn San Luis Valley and srn I-25 corridor as of
21z. With LAPS and SPC mesoanalysis CAPES running in the 1000-1500
j/kg range along and south of Highway 50 this afternoon, expect
strongest and most widespread convection to stay over/near the
Wets/Srn Sangres/San Luis Valley/Srn I-25 corridor this evening,
with generally weaker and more isolated convection elsewhere. Storms
will then gradually diminish this evening with strongest convection
shifting southward into NM overnight.

On Monday, upper trough moves into the Great Basin while upper ridge
slides east toward CO. Pattern will keep light NW flow aloft in
place, with some weak energy dropping southward across the region
again in the afternoon. At the surface, low level easterly winds
will gradually increase through the day across the plains and
eastern mountains, as high pressure drops into the nrn plains and
weak low begins to spin up south of La Junta, with rather diffuse
frontal boundary forming along or just south of the Arkansas River
by afternoon. Plenty of instability available across the region with
CAPES in the 1000-2000 j/kg range, which should be sufficient for
fairly widespread convection by late in the day. 0-6km shear (25-35
kts) is rather marginal for severe storms, but instability should
be high enough to at least produce a few isolated pulse severe
storms, with most of the eastern mountains and plains in the SWODY2
marginal risk from SPC. Max temps Mon will creep upward a couple
degf many locations as height/mid level temps increase, with perhaps
a couple spots on the plains approaching 90f.

.LONG TERM...(Monday night through Sunday)
Issued at 310 PM MDT Sun Jun 5 2016

Monday night...Convection forecast to carry on through the evening
across the higher terrain and into the overnight across the
southeast plains.  Locally heavy rain will be possible with the
stronger cells. Low temperatures will be in the 50s across the
plains, with 30s to 40s across the mountains and high valleys.

Tuesday...An upper trough will move slowly eastward across the
Rockies. With the synoptic lift and instability, showers and storms
will develop midday, first across the higher terrain, and then
migrate into the high valleys and adjacent I-25 corridor and eastern
plains. At this time, SPC has not outlooked our CWA for severe, but
CAPE values above 1000 j/kg will allow for a few storms to be strong
to severe.  The main concern, though, will be the possibility for
locally heavy rain and flash flooding, especially in and near burn
scars and urban areas. The convection will likely carry on into the
evening across the higher terrain and into the overnight again
across portions of the southeast plains.

Wednesday...the upper trough is forecast move across Colorado, and
with the accompanying moisture and instabiliyt, showers and storms
will again occur across a good part of the CWA, probably starting
during the morning hours, and ramping up in coverage and intensity
from midday on. A few strong to severe storms will be possible,
along with the risk of locally heavy rain.

Thursday and Friday...As the upper trough weakens and moves east,
upper ridging will take place with the accompanying warming aloft,
so the atmosphere will be more stable.  However, there will be
moisture available to work with, so with the heating of the day,
showers and storms will develop, but probably with less coverage and
strength.

Saturday and Sunday...An upper trough will move into the Pacific NW
and then the Great Basin, generating south to southwest flow aloft
into the region.  With a tap of subtropical moisture setting up,
showers and storms will occur both days.

High temperature in the long range will be quite summerlike, with
readings in the 80s and 90s across the east, 70s and 80s across the
high valleys, and 50s to lower 70s across the mountains. -TM-

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 310 PM MDT Sun Jun 5 2016

Isolated tsra have developed over the mountains this afternoon, and
with favorable steering currents, expect a few storms to move across
interior valleys and the I-25 corridor through early evening. Latest
surface observations and model data continue to suggest best chance
for a storm into the evening will be at KALS, with lower chances at
KPUB and KCOS, though will carry a vcts mention all sites 22z-02z.
Main threat for terminals will be VFR cigs/vis with -TSRA along with
erratic gusty winds to around 40 kts. Threat should diminish after
02-03z with VFR conditions and light winds expected overnight.
Expect another round of convection Monday afternoon and evening,
with storms spreading across lower elevations late in the day. With
increased moisture, a few strong/severe storms will be possible at
all taf sites after about 19z-20z, and a period of MVFR cigs/vis is
likely with most tsra.

&&

.PUB Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...PETERSEN
LONG TERM...TM
AVIATION...PETERSEN
Hazardous weather outlook, Jun 5, 11:39 AM MDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1139 AM MDT SUN JUN 5 2016

COZ058>089-093>099-061745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1139 AM MDT SUN JUN 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS THIS
AFTERNOON...A FEW OF WHICH WILL MOVE OFF ON TO THE ADJACENT
PLAINS LATE THIS AFTERNOON THROUGH THIS EVENING. THE MAIN THREAT
WITH THUNDERSTORMS WILL BE LIGHTNING...SMALL HAIL UP TO 1/2 INCH
IN DIAMETER...WIND GUSTS UP TO 40 MPH AND LOCALLY HEAVY RAINFALL.
HOWEVER THERE IS THE POTENTIAL FOR ONE OR TWO STRONG TO NEAR
SEVERE THUNDERSTORMS ACROSS THE SOUTHEAST MOUNTAINS AND SOUTHERN
I-25 CORRIDOR...PARTICULARLY SOUTH OF HIGHWAY 50. HAIL TO AROUND 1
INCH IN DIAMETER AS WELL AS WIND GUSTS TO AROUND 50 MPH WILL BE
POSSIBLE WITH ANY OF THESE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

UPPER LEVEL DISTURBANCES IN COMBINATION WITH A MOIST
EASTERLY SURFACE FLOW WILL ALLOW ISOLATED TO SCATTERED THUNDERSTORMS
TO DEVELOP OVER SOUTHERN COLORADO MONDAY AND TUESDAY. SOME OF
THESE STORMS WILL BE STRONG TO SEVERE...CAPABLE OF PRODUCING WIND
GUSTS AROUND 60 MPH...HAIL AROUND ONE INCH IN DIAMETER...LOCALLY
HEAVY RAINFALL AND LIGHTNING. SOUTHWESTERLY UPPER FLOW WILL THEN DEVELOP
OVER SOUTHERN COLORADO BY LATER IN THE WEEK...WITH LESS IN THE WAY
OF THUNDERSTORM ACTIVITY EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE OVER THE MOUNTAINS THIS AFTERNOON AND EVENING.

10/77

In the hours before

Special weather statement, Jun 5, 3:51 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
351 PM MDT SUN JUN 5 2016

COZ081>083-085-052230-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-PIKES PEAK ABOVE 11000 FT CO-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
351 PM MDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT...
SOUTHEASTERN TELLER AND SOUTHWESTERN EL PASO COUNTIES UNTIL 430 PM
MDT...

AT 350 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VICTOR...OR 18 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING SOUTHEAST
AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRIPPLE CREEK...VICTOR AND PENROSE.

LAT...LON 3869 10527 3882 10511 3866 10479 3845 10502
TIME...MOT...LOC 2150Z 311DEG 10KT 3871 10512

TLM
Special weather statement, Jun 5, 4:07 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
407 PM MDT SUN JUN 5 2016

COZ074-075-088-052215-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
407 PM MDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COSTILLA AND
SOUTHWESTERN LAS ANIMAS COUNTIES UNTIL 415 PM MDT...

AT 407 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF STONEWALL...OR 30 MILES WEST OF TRINIDAD...MOVING
SOUTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
COSTILLA AND SOUTHWESTERN LAS ANIMAS COUNTIES.

LAT...LON 3700 10522 3712 10499 3700 10463 3699 10469
TIME...MOT...LOC 2207Z 324DEG 27KT 3701 10503

MW
Special weather statement, Jun 5, 4:18 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
418 PM MDT SUN JUN 5 2016

COZ069-070-072-073-087-052300-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO-
418 PM MDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALAMOSA...
SOUTHEASTERN SAGUACHE AND WESTERN HUERFANO COUNTIES UNTIL 500 PM
MDT...

AT 417 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MOFFAT...OR 38 MILES NORTH OF ALAMOSA...MOVING SOUTHEAST AT 30 MPH.

NICKEL SIZE HAIL...WIND GUSTS UP TO 50 MPH AND BRIEF HEAVY
RAINALL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRESTONE...MOFFAT...GREAT SAND DUNES AND SAN LUIS LAKE.

LAT...LON 3804 10604 3814 10586 3772 10536 3756 10570
TIME...MOT...LOC 2217Z 321DEG 28KT 3803 10590

MW
Special weather statement, Jun 5, 4:36 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
436 PM MDT SUN JUN 5 2016

COZ074-075-087-088-052315-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
436 PM MDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS AND
SOUTH CENTRAL HUERFANO COUNTIES AND THE EAST PEAK BURN SCAR UNTIL
515 PM MDT...

AT 433 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SPANISH PEAKS...OR 31 MILES NORTHWEST OF TRINIDAD...MOVING
SOUTHEAST AT 25 MPH. THIS STORM WILL MOVE ACROSS WESTERN PORTIONS OF
THE EAST PEAK BURN SCAR...WITH UP TO A QUARTER INCH OF RAIN
POSSIBLE.

BRIEF HEAVY RAINFALL...DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
THE EAST PEAK BURN SCAR...THE SPANISH PEAKS...LA VETA...BONCARBO...
GULNARE...AND CUCHARA PASS.

LAT...LON 3743 10511 3755 10494 3728 10454 3712 10479
TIME...MOT...LOC 2233Z 317DEG 20KT 3744 10497

MW
Special weather statement, Jun 5, 4:43 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
443 PM MDT SUN JUN 5 2016

COZ074-075-088-052330-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
443 PM MDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 530 PM MDT...

AT 442 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER STONEWALL...OR 27 MILES WEST OF TRINIDAD...MOVING SOUTHEAST AT
25 MPH.

NICKEL SIZE HAIL...WIND GUSTS UP TO 50 MPH AND BRIEF HEAVY RAIN WILL
BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STONEWALL AND WESTON.

LAT...LON 3715 10515 3725 10495 3699 10465 3699 10506
TIME...MOT...LOC 2242Z 330DEG 22KT 3714 10501

MW
Special weather statement, Jun 5, 4:47 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
447 PM MDT SUN JUN 5 2016

COZ076-081>083-085-052330-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT CO-
PIKES PEAK ABOVE 11000 FT CO-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
447 PM MDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT...
SOUTHWESTERN TELLER AND SOUTHWESTERN EL PASO COUNTIES UNTIL 530 PM
MDT...

AT 447 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER CRIPPLE CREEK...OR 20 MILES WEST OF COLORADO SPRINGS...MOVING
SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRIPPLE CREEK...VICTOR AND CANON CITY.

LAT...LON 3876 10532 3883 10511 3855 10493 3842 10519
TIME...MOT...LOC 2247Z 332DEG 21KT 3873 10517

MW

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 1:24 PM MDTSpecial Weather StatementPUBLas Animas51 min
Jun 5, 2:17 PM MDTSpecial Weather StatementPUBLas Animas43 min
Jun 5, 2:34 PM MDTSpecial Weather StatementPUBRio Grande41 min
Jun 5, 2:46 PM MDTSpecial Weather StatementPUBCostilla44 min
Jun 5, 3:02 PM MDTSpecial Weather StatementPUBRio Grande43 min
Jun 5, 3:24 PM MDTSpecial Weather StatementPUBCostilla36 min
Jun 5, 3:29 PM MDTSpecial Weather StatementPUBLas Animas46 min
Jun 5, 3:51 PM MDTSpecial Weather StatementPUBTeller39 min
Jun 5, 4:07 PM MDTSpecial Weather StatementPUBCostilla8 min
Jun 5, 4:18 PM MDTSpecial Weather StatementPUBAlamosa42 min
Jun 5, 4:36 PM MDTSpecial Weather StatementPUBHuerfano39 min
Jun 5, 4:43 PM MDTSpecial Weather StatementPUBCostilla47 min
Jun 5, 5:12 PM MDTSpecial Weather StatementPUBCostilla33 min

Nearby

Special Weather Statements in Colorado, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.